# SDR DXTA200702051

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 7,364 hours, 4,584 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RAISING FLAPS , YELLOW FLAP EICAS MESSAGE (RUDDER LIMIT FAIL - A) ILLUMINATED.  FLIGHT CONTROL PAGE INDICATED 89 PERCENT RUDDER AVAILABLE.  REMOVED AND REPLACED UPPER LIMITER ACTUATOR IAW 750 MM 27-30-00
